# SDR SWAA2018010318714

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,470 hours, 16,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148A2281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AFT GALLEY WEB CORRODED AT BS 1018, BETWEEN RBL 3 TO RBL 18.  REPAIRED WEB PER SRM.
